Cyclic and constacyclic self-dual codes over $R_k$
Bull. Korean Math. Soc. 2017 Vol. 54, No. 4, 1111-1122
Published online July 31, 2017
Suat Karadeniz, Ismail Gokhan Kelebek, and Bahattin Yildiz
Fatih University, Fatih University, Fatih University
Abstract : In this work, we consider constacyclic and cyclic self-dual codes over the rings $R_k$. We start with theoretical existence results for constacyclic and cyclic self-dual codes of any length over $R_k$ and then construct cyclic self-dual codes over $R_1 = \F_2+u\F_2$ of even lengths from lifts of binary cyclic self-dual codes. We classify all free cyclic self-dual codes over $R_1$ of even lengths for which non-trivial such codes exist. In particular we demonstrate that our constructions provide a counter example to a claim made by Batoul et al. in \cite{Batoul} and we explain why their claim fails.
Keywords : cyclic codes, constacyclic codes, cyclic self-dual codes, lift, projection
MSC numbers : Primary 94B05, 94B99; Secondary 11T71, 13M99
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd